MathSciNet Relay Station
MathSciNet bibliographic data
MR1875951 52C26 (52C20)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Finite subdivision rules. Conform. Geom. Dyn. 5 (2001), 153–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement